MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED; SURGICAL MESH
Catalog Number 0112700
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 03/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with right inguinal hernia thereby underwent open repair with the implant of perfix plug (device 1).Per operative notes, ¿an incision was made on the floor of the inguinal canal.Hernia sac was dissected out.A perfix plug (device 1) was placed into the internal ring and secure it with sutures.¿ on (b)(6) 2015 - patient was diagnosed with recurrent right inguinal hernia, adhesion thereby underwent open repair with implant of pre-shaped mesh (device 2).Per operative notes, ¿an incision was made through the old incision.Previously placed perfix plug (device 1) was pulled away from inguinal floor.All adhesions were taken down.Pre-shaped mesh (device 2) was placed into the shelving portion of inguinal ligament and secure it with sutures.¿ on (b)(6) 2016 - patient was diagnosed with recurrent right inguinal hernia, adhesion thereby underwent laparoscopic repair with explant of perfix plug (device 1) and pre-shaped mesh (device 2) and implant of synthetic mesh.Per operative notes, ¿a supraumbilical incision was made.Indirect right inguinal hernia sac was dissected out.Previously placed perfix plug (device 1) and pre-shaped mesh (device 2) were removed.A synthetic mesh was placed in the preperitoneal space and secure it with tackers.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2015) is considered to be a best estimate.This emdr represents the bard mesh pre-shaped (device 2).An additional supplemental emdr was submitted to represent the bd perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD MESH PRE-SHAPED
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23439920
Report Number1213643-2025-01050
Device Sequence Number20007408
Product Code FTL
UDI-Device Identifier00801741016547
UDI-Public(01)00801741016547(17)200128(10)HUZB0511
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K251557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number0112700
Device Lot NumberHUZB0511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale